# SDR MASA200602591

- Difficulty date: November 17, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 12,183 hours, 11,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7335 IAD.  F/A EMERGENCY LIGHT TOGGLE SWITCH COVER MISSING.  MX REPLACED SWITCH COVER.
